Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 43, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Dec 14, 2011, 4:08 PM EST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2011, 4:08 PM EST (21:08 UTC)
- Expired
- Dec 16, 2011, 1:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
928 WHUS73 KGRR 142108 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 PM EST WED DEC 14 2011 LMZ844>849-150515- /O.UPG.KGRR.SC.Y.0096.000000T0000Z-111215T0000Z/ /O.NEW.KGRR.GL.W.0043.111214T2108Z-111216T0300Z/ /O.UPG.KGRR.GL.A.0013.111215T0000Z-111216T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 408 PM EST WED DEC 14 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT. WINDS WILL THEN GRADUALLY SHIFT TO THE SOUTHWEST TONIGHT AND TO THE WEST ON THURSDAY. WINDS WILL FALL BELOW GALE FORCE ON THURSDAY NIGHT. * WAVES...WAVES WILL BUILD TO NEAR 6 FEET TONIGHT AND TO AROUND 10 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
6 follow-up statements
591 WHUS73 KGRR 150208 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 908 PM EST WED DEC 14 2011 LMZ844>849-151015- /O.CON.KGRR.GL.W.0043.000000T0000Z-111216T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 908 PM EST WED DEC 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 35 KNOT GALES LATE TONIGHT AND VEER TO THE SOUTHWEST. WINDS WILL FALL BELOW GALE FORCE ON LATE THURSDAY NIGHT. * WAVES...WAVES WILL BUILD TO NEAR 6 FEET TONIGHT AND TO AROUND 10 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
604 WHUS73 KGRR 150834 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 AM EST THU DEC 15 2011 LMZ844>849-151645- /O.CON.KGRR.GL.W.0043.000000T0000Z-111216T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 AM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHWEST GALES TO 35 KNOTS VEERING WEST. WINDS WILL FALL BELOW GALE FORCE LATE TONIGHT. * WAVES...WAVES WILL BUILD TO 6 TO 10 FEET BY LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
194 WHUS73 KGRR 151701 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1201 PM EST THU DEC 15 2011 LMZ844>849-160115- /O.CON.KGRR.GL.W.0043.000000T0000Z-111216T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1201 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST WINDS TO 30 KNOTS WILL INCREASE TO GALES TO 40 KNOTS THIS AFTERNOON AND EVENING. WINDS WILL FALL BELOW GALE FORCE LATE TONIGHT. * WAVES...WAVES WILL BUILD TO 6 TO 10 FEET LATE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
506 WHUS73 KGRR 152104 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 404 PM EST THU DEC 15 2011 LMZ844>849-160515- /O.EXT.KGRR.GL.W.0043.000000T0000Z-111216T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 404 PM EST THU DEC 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...WEST GALES TO 40 KNOTS THIS EVENING WINDS WILL FALL BELOW GALE FORCE LATE TONIGHT. * WAVES...WAVES WILL BUILD TO 7 TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
138 WHUS73 KGRR 160225 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 925 PM EST THU DEC 15 2011 LMZ844>849-160600- /O.CON.KGRR.GL.W.0043.000000T0000Z-111216T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 925 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...WEST NORTHWEST GALES TO 40 KNOTS THIS EVENING WINDS WILL FALL BELOW GALE FORCE LATE TONIGHT. * WAVES...WAVES UP TO 10 TO 14 FEET THROUGH LATE EVENING SUBSIDING TO 6 TO 10 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
555 WHUS73 KGRR 160611 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 111 AM EST FRI DEC 16 2011 LMZ844>849-160715- /O.EXP.KGRR.GL.W.0043.000000T0000Z-111216T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 111 AM EST FRI DEC 16 2011 ...GALE WARNING HAS EXPIRED... WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. THEREFORE THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDDAY. WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 14, 12:52 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Dec 14, 12:52 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1252 PM EST WED DEC 14 2011
LATEST UPDATE...AVIATION...
.SYNOPSIS...(418 AM EST WED DEC 14 2011)
A STORM SYSTEM COMING OUT OF THE SOUTHERN ROCKIES THIS MORNING WILL
LIFT NORTHEAST TOWARD THE REGION THROUGH THURSDAY MORNING. PLENTY OF
WARM AND MOIST AIR WILL MOVE IN ACROSS THE AREA OUT AHEAD OF THIS
SYSTEM. TEMPERATURES WILL WARM UP TO AROUND 50 BY DAYBREAK THURSDAY
BEFORE THE SYSTEM MOVES EAST OF THE AREA. AROUND AN INCH OF RAINFALL
IS EXPECTED ACROSS THE AREA THROUGH THURSDAY.
COLDER AIR WILL THEN FILTER IN FOR THE END OF THE WORK WEEK. THIS
WILL PRODUCE A CHANCE OF A FEW SNOW SHOWERS WITH SOME LIGHT
ACCUMULATIONS POSSIBLE.
&&
.SHORT TERM...(418 AM EST WED DEC 14 2011)
(TODAY THROUGH FRIDAY)
PLENTY OF UNSETTLED WEATHER IS EXPECTED ACROSS THE AREA OVER THE
NEXT 24 TO 36 HOURS WITH THE STORM SYSTEM. A FEW THINGS HAVE TO BE
CONSIDERED LIKE FREEZING PCPN THIS MORNING...THUNDER POTENTIAL...AND
CHANGE OVER FROM RAIN TO SNOW ON THU ...BUT THINGS ARE NOT TOO
COMPLICATED FOR NOW.
LEADING EDGE OF THE RAINFALL IS MARCHING INTO THE CWFA THIS MORNING
FROM SW TO NE. JUST ABOUT THE ENTIRE CWFA HAS TEMPS AND DEW POINTS
ABOVE FREEZING ALONG WITH FREEZING LEVELS WAY UP HIGH FOR DEC AROUND
9K FEET. THE ONLY PORTION OF THE CWFA THAT HAS TEMPS AND DEW POINTS
BELOW FREEZING IS TOWARD CLARE COUNTY WHERE LEOTA SITS AT 29/27 AT
08Z. TEMPS ARE WARMING JUST SOUTH OF THERE WITH SRLY WINDS AND TEMPS
SHOULD COME UP THERE SHORTLY. WE WILL MAINTAIN THE THREAT OF SOME
FZRA THERE THROUGH 12Z...HOWEVER THE CHANGEOVER SHOULD OCCUR QUICKLY
AFTER THE PCPN STARTS WITH THE LARGE MELTING LAYER ALOFT.
RAIN/RAIN SHOWERS THEN WILL BE ONGOING DURING THE ENTIRE DAY AS
MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH 00Z THIS EVENING
AHEAD OF THE INCOMING SYSTEM. WE HAVE ADDED FOG TO THE FCST AS THE
HIGHER DEW POINTS MOVING IN OVER THE COOLER GROUND ARE ALREADY
PRODUCING FOG ACROSS THE SOUTH. THE THREAT FOR THUNDER STILL EXISTS
AS ELEVATED LI/S DROP TO SLIGHTLY NEGATIVE WITH THE THETA E AXIS
MOVING IN LATE THIS AFTERNOON...AND THEN EVENTUALLY JUST AHEAD OF
THE DRY SLOT.
THE DRY SLOT WILL WORK IN ACROSS THE AREA BEGINNING BETWEEN 00 AND
06Z AND THEN SHOULD ENCOMPASS THE ENTIRE AREA BY 12Z. EVEN WITH THE
DRY SLOT OVERHEAD...LOW LEVEL MOISTURE WILL REMAIN. THE WIDESPREAD
RAIN WILL END...HOWEVER A FEW RAIN SHOWERS WILL REMAIN. IT IS AT
THIS POINT WHEN WE SHOULD SEE OUR TEMPS PEAK OUT AROUND 50 WITH THIS
SYSTEM.
THE COLDER AIR WILL THEN ROTATE IN ACROSS THE AREA AFTER 18Z AS THE
UPPER TROUGH APPROACHES. FREEZING LEVELS WILL DROP TO BELOW 1000 FT
ACROSS THE NW PORTION OF THE CWFA WHERE PCPN MAY BECOME ALL SNOW.
ELSEWHERE THE PCPN WILL GRADUALLY TRANSITION OVER TO SNOW BY THU
EVENING. SOME LIGHT PCPN ASSOCIATED WITH THE WRAP AROUND MOISTURE
AND TROUGH WILL BE POSSIBLE THU EVENING.
ANY PCPN SHOULD THEN TRANSITION OVER TO LAKE EFFECT AS THE SYSTEM
MOVES OUT. H850 TEMPS DROP TO AROUND -10C PRODUCING DELTA T/S OF THE
MID TO UPPER TEENS. THE LOW LEVEL INSTABILITY WILL BE THERE...
HOWEVER THE TROUGH JUST GIVES THE AREA A GLANCING BLOW AND THERE IS
VERY LITTLE IF ANY SYNOPTIC SUPPORT. MOISTURE DEPTH IS LACKING QUITE
A BIT. THIS IS ESPECIALLY TRUE FOR FRI AS WEAK UPPER RIDGING TRIES
TO BUILD IN. WE WILL KEEP A LOW CHC OF LAKE EFFECT IN WITH THE
INSTABILITY. THIS WILL DIMINISH THROUGH THE DAY...AND SOME SUNSHINE
WILL BE POSSIBLE WITH FAIRLY DRY AIR MOVING IN.
&&
.LONG TERM...(418 AM EST WED DEC 14 2011)
(FRIDAY NIGHT THROUGH TUESDAY)
A COUPLE OF NRN STREAM SHORTWAVES ARE PROGGED TO SLIDE THROUGH THE
GREAT LAKES REGION FRIDAY NIGHT AND SATURDAY. MODELS SHOW RIDGING AT
THE SFC AND LITTLE OR NO QPF... BUT H8 TEMPS AROUND -8C AND DEEPER
MOISTURE ASSOCIATED WITH THE SHORTWAVES SHOULD SUPPORT SOME LAKE
EFFECT POTENTIAL. HAVE THEREFORE MAINTAINED A CHANCE OF SNOW SHOWERS
ALONG AND WEST OF HWY 131 FRIDAY NIGHT AND SATURDAY.
THINGS ARE NO CLEARER CONCERNING THE SRN STREAM STORM TRACK FOR
EARLY NEXT WEEK AND WHAT POTENTIAL IMPACTS EXIST FOR SW MI. THE
LATEST 00Z RUNS ARE ALL OVER THE PLACE AND NO RUN TO RUN CONSISTENCY
HAS BEEN NOTED IN ANY MODEL.
THE EURO WHICH PREVIOUSLY HAD A COLDER/SRN TRACK SOLUTION (IMPLYING
A SYNOPTIC SNOW) IS NOW TAKING A SFC LOW THROUGH WISCONSIN MONDAY
NIGHT (IMPLYING RAIN CHANGING TO SNOW SHOWERS). THE GFS WHICH HAD
THIS WARMER SOLUTION AT ONE TIME IS NOW TRACKING THE LOW THROUGH THE
TENNESSEE VALLEY REGION ON TUESDAY... WHICH ACTUALLY KEEPS PCPN
SOUTH OF MICHIGAN. THE DGEX MEANWHILE IS IN BETWEEN THE TWO
SOLUTIONS.
SINCE CONFIDENCE IS NO HIGHER THAN 24 HOURS AGO... HAVE KEPT WORDING
FOR MONDAY AND TUESDAY AS A CHANCE OF RAIN OR SNOW. CONFIDENCE IS
ALSO TOO LOW ATTM TO EVEN SUGGEST THE POSSIBILITY OF A SYNOPTIC
SNOWFALL IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.AVIATION...(1252 PM EST WED DEC 14 2011)
WIDESPREAD IFR/LIFR CONDITIONS WITH CIGS BELOW 700 FT AND VSBYS
AROUND 3 MILES IN RAIN/FOG WILL PERSIST TODAY AND TONIGHT. IT/S
POSSIBLE WE COULD SEE A THUNDERSTORM THIS EVENING BUT I BELIEVE THE
BETTER CHANCE WILL REMAIN SOUTH OF THE TAF SITES.
&&
.MARINE...(418 AM EST WED DEC 14 2011)
WE WILL CONTINUE THE GALE WATCH AS IS FOR THE TIME BEING BEGINNING
TONIGHT...AND WE WILL ISSUE A SMALL CRAFT ADVISORY FOR TODAY. MODELS
AGREE IN BRINGING A STRONG CORE OF WINDS JUST A FEW HUNDRED FEET OFF
OF THE WATER SFC BEGINNING LATER THIS MORNING AND CONTINUING THROUGH
EARLY THU MORNING. WE WILL BE IN A WARM ADVECTION PATTERN WHICH WILL
TEND TO KEEP MOST OF THE WIND ALOFT.
THAT SAID...MANY TIMES WE SEE SOME WIND BE REALIZED AT THE SFC OVER
THE WATERS. EVEN IF WE DO NOT MIX THE FULL MOMENTUM DOWN...WE STILL
WILL SEE 40-45 KTS AT 500 FT AND GALES STILL REMAIN POSSIBLE.
CONSENSUS AMONG THE SURROUNDING OFFICES IS TO HOLD ON TO THE GALE
WATCH FOR NOW SINCE IT IS MAINLY A SECOND PERIOD EVENT AND LET THE
DAY SHIFT RE-EVALUATE.
&&
.HYDROLOGY...(418 AM EST WED DEC 14 2011)
NO CHANGES IN THINKING WITH REGARD TO HYDROLOGY WITH THIS SYSTEM. WE
CONTINUE TO THINK THAT THE AREA SHOULD GENERALLY SEE AROUND AN INCH
OF RAINFALL FROM THIS MORNING THROUGH THURSDAY MORNING. RFC ENSEMBLE
FORECASTS ALL INDICATE THAT MANY RIVERS WILL GO ABOVE ACTION/
ADVISORY STAGE WITH THIS AMOUNT OF RAIN. A COUPLE OF RIVERS MAY
SNEAK UP TO NEAR FLOOD STAGE IF WE GET A BIT MORE RAINFALL THAN
FORECAST...BUT NOT ENOUGH CONFIDENCE TO ACT ON THAT POTENTIAL YET.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FOR THE ENTIRE NEARSHORE THROUGH 00Z
TONIGHT.
GALE WATCH FOR THE ENTIRE NEARSHORE FROM 00Z THU THROUGH 03Z
FRI.
&&
SYNOPSIS: NJJ
SHORT TERM: NJJ
LONG TERM: MEADE
AVIATION: 93
MARINE: NJJ
HYDROLOGY: NJJHazardous weather outlook, Dec 14, 7:13 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 713 AM EST WED DEC 14 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 713 AM EST WED DEC 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LOCALLY AN INCH OR MORE OF RAIN COULD FALL... WHICH MAY LEAD TO SOME MINOR NUISANCE FLOODING AND INCREASED STREAM FLOWS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRIDAY MORNING COMMUTE COULD BE SLIPPERY AS ANY RESIDUAL STANDING WATER WILL HAVE FROZEN AND LAKE EFFECT SNOW SHOWERS MAY BE OCCURRING. MAINSTEM RIVERS MAY EXPERIENCE INCREASED LEVELS AND FLOWS THURSDAY THROUGH TUESDAY IF WIDESPREAD RAIN AMOUNTS IN EXCESS OF ONE INCH OCCUR TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-150900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 713 AM EST WED DEC 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO MARINERS TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:26 AM EST | Small Craft Advisory | GRR | 12 hr | |
| Dec 14, 10:51 AM EST | River Flood Advisory | GRR | Ionia | 5 days |
| Dec 14, 10:51 AM EST | River Flood Advisory | GRR | Ingham | 5 days |
| Dec 14, 4:03 PM EST | River Flood Advisory | GRR | Jackson | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.